# SDR AALA201707069001

- Difficulty date: June 18, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,061 hours, 23,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT DOOR SILL PLATE AT -Y1584 BETWEEN FRAMES 66 AND 68.  REPLACED THE SILL PLATE IAW SRM 51-42-11 AND DRAWING D53480505.
